# SDR SWIA202157513

- Difficulty date: March 6, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH FS 621 BULKHEAD REO 601R-53-61-1240 REV-D DATED 2016-10-31 FOUND BALANCE SPRING BRACKET CRACKED AT UPPER OUTBOARD CORNER     (C-CHECK RO 4/12/2021)    LOCATED, DRILLED, INSTALLED, AND PAINTED NEW BALANCE SPRING BRACKET IAW CRJ 200 SRM 51-41-11, 51-42-06, 51-21-11, AND DWG 601R35055 REV T. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
